MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3503290 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Breast Discomfort/Pain (4504)
| Date of Event |
11/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female patient underwent an unspecified breast surgery with mentor smooth round high profile, 290cc saline breast implants experienced bilateral breast pain and device migration postoperative.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report relates to the left side.
Additional Manufacturer Narrative
Additional information received on december 11, 2024, indicated that date of event was on (b)(6) 2024 , patient ethnicity is caucasian, and date of explantation will be on (b)(6) 2025.Reason for device explant and/or reoperation: breast pain, and device malposition.Manufacturer¿s reference number: (b)(4).